# SDR USAA2010031290568

- Difficulty date: February 17, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 67,702 hours, 29,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - CRACK ON SEGMENT ANGLE OF RIGHT AFT EMERGENCY EXIT DOOR BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED SEGMENT ANGLE OF RIGHT AFT EMERGENCY EXIT DOOR BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 4 IAW A320 SRM 51-72-11.
